Delay model of RTP flows in accordance with M/D/1 and M/D/2 Kendall's notation

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90153

Show full item record


Title: Delay model of RTP flows in accordance with M/D/1 and M/D/2 Kendall's notation
Author: Vozňák, Miroslav
Halas, Michal
Borowik, B.
Kocur, Z.
Date issue: 2011
Citation: International journal of mathematics and computers in simulation. 2011, vol. 5, issue 3, p. 242-249.
URI: http://hdl.handle.net/10084/90153
ISSN: 1998-0159
URI: http://www.naun.org/journals/mcs/20-643.pdf
Type: Article
Document version: publishedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
IJMCS-2011-5-3-242-voznak.pdf 891.4Kb PDF View/Open publishedVersion

This item appears in the following Collection(s)

  • OpenAIRE [1675]
    Kolekce pro vědecké výstupy z projektů 7. rámcového programu Evropské komise

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics